MathSciNet Relay Station
MathSciNet bibliographic data
MR2332567 (2008m:60102) 60H10 (34K20 34K50 47H10 47N20)
Luo, Jiaowan Fixed points and stability of neutral stochastic delay differential equations. J. Math. Anal. Appl. 334 (2007), no. 1, 431–440.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement